# SDR SWAA2021050468678

- Difficulty date: April 14, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 46,323 hours, 27,470 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC VERIFIED LT HORIZ STAB #4 RIB STA 120.30 #4 VERTICAL STIFFENER CRACKED. / ACQUIRED NEW RIB FROM STOCK FOR REPLACEMENT. NEW RIB WILL BE INSTALLED ON NON ROUTINE # G776065.
